On the existence of solutions of operator-differential equations
Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 30 (1991) no. 1, pp. 203-210
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUPO_1991_30_1_a16,
author = {Fut\'ak, J\'an},
title = {On the existence of solutions of operator-differential equations},
journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
pages = {203--210},
year = {1991},
volume = {30},
number = {1},
mrnumber = {1166437},
zbl = {0757.34053},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUPO_1991_30_1_a16/}
}
TY - JOUR AU - Futák, Ján TI - On the existence of solutions of operator-differential equations JO - Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica PY - 1991 SP - 203 EP - 210 VL - 30 IS - 1 UR - http://geodesic.mathdoc.fr/item/AUPO_1991_30_1_a16/ LA - en ID - AUPO_1991_30_1_a16 ER -
Futák, Ján. On the existence of solutions of operator-differential equations. Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 30 (1991) no. 1, pp. 203-210. http://geodesic.mathdoc.fr/item/AUPO_1991_30_1_a16/